본문 바로가기
KERD
논문KCI 등재

Gradient Ricci almost solitons on two classes of almost Kenmotsu manifolds

2

조회

0

다운로드

4

인용

0

참고문헌

키워드

주제분류수학

초록

Let $(M^{2n+1},\phi,\xi,\eta,g)$ be a $(k,\mu)'$-almost Kenmotsu manifold with $k<-1$ which admits a gradient Ricci almost soliton $(g,f,\lambda)$, where $\lambda$ is the soliton function and $f$ is the potential function. In this paper, it is proved that $\lambda$ is a constant and this implies that $M^{2n+1}$ is locally isometric to a rigid gradient Ricci soliton $\mathbb{H}^{n+1}(-4)\times\mathbb{R}^n$, and the soliton is expanding with $\lambda=-4n$. Moreover, if a three dimensional Kenmotsu manifold admits a gradient Ricci almost soliton, then either it is of constant sectional curvature $-1$ or the potential vector field is pointwise colinear with the Reeb vector field.

Abstract

Let $(M^{2n+1},\phi,\xi,\eta,g)$ be a $(k,\mu)'$-almost Kenmotsu manifold with $k<-1$ which admits a gradient Ricci almost soliton $(g,f,\lambda)$, where $\lambda$ is the soliton function and $f$ is the potential function. In this paper, it is proved that $\lambda$ is a constant and this implies that $M^{2n+1}$ is locally isometric to a rigid gradient Ricci soliton $\mathbb{H}^{n+1}(-4)\times\mathbb{R}^n$, and the soliton is expanding with $\lambda=-4n$. Moreover, if a three dimensional Kenmotsu manifold admits a gradient Ricci almost soliton, then either it is of constant sectional curvature $-1$ or the potential vector field is pointwise colinear with the Reeb vector field.

참고문헌 (26)

  1. A. Barros, "Compact almost Ricci solitons with constant scalar curvature are gradient", Monatsh. Math, 174(1), pp.29~39 (2014)
  2. D. E. Blair, "Riemannian geometry of contact and symplectic manifolds, Progress in Mathematics, Volume 203" (2010), Birkh¨auser
  3. C. P. Boyer, "Einstein manifolds and contact geometry", Proc. Amer. Math. Soc, 129(8), pp.2419~2430 (2001)
  4. C. Calin, "From the Eisenhart problem to Ricci solitons in fKenmotsu manifolds", Bull. Malays. Math. Sci. Soc, 33(3), pp.361~368 (2010)
  5. J. T. Cho, "Almost contact 3-manifolds and Ricci solitons", Int. J. Geom. Methods Mod. Phys, 10(1), pp.7~ (2013)
  6. J. T. Cho, "Contact geometry and Ricci solitons", Int. J. Geom. Methods Mod. Phys, 7(6), pp.951~960 (2010)
  7. G. Dileo, "Almost Kenmotsu manifolds and local symmetry", Bull. Belg. Math. Soc. Simon Stevin, 14(2), pp.343~354 (2007)
  8. G. Dileo, "Almost Kenmotsu manifolds and nullity distributions", J. Geom, 93(1-2), pp.46~61 (2009)
  9. A. Ghosh, "Kenmotsu 3-metric as a Ricci soliton", Chaos Solitons Fractals, 44(8), pp.647~650 (2011)
  10. A. Ghosh, "An η-Einstein Kenmotsu metric as a Ricci soliton", Publ. Math. Debrecen, 82(3-4), pp.691~598 (2013)
  11. A. Ghosh, "Certain contact metric as Ricci almost solitons", Results Math, 65(1-2), pp.81~94 (2014)
  12. R. S. Hamilton, "Three-manifolds with positive Ricci curvature", J. Differential Geom, 17(2), pp.255~306 (1982)
  13. R. S. Hamilton, "The Ricci flow on surfaces, Mathematics and general relativity", pp.237~262 (1988), Amer. Math. Soc
  14. D. Janssens, "Almost contact structures and curvature tensors", Kodai Math. J, 4(1), pp.1~27 (1981)
  15. K. Kenmotsu, "A class of almost contact Riemannian manifolds", Tˆohoku Math. J, 24(1), pp.93~103 (1972)
  16. "The entropy formula for the Ricci flow and its geometric applications"[URL]
  17. P. Petersen, "Rigidity of gradient Ricci solitons", Pacific J. Math, 241(2), pp.329~345 (2009)
  18. P. Petersen, "On gradient Ricci solitons with symmetry", Proc. Amer. Math. Soc, 137(6), pp.2085~2092 (2009)
  19. S. Pigola, "Ricci almost solitons", Ann. Sc. Norm. Sup. Pisa Cl. Sci, 10(4), pp.757~799 (2011)
  20. R. Sharma, "Certain results on K-contact and (k, µ)-contact manifolds", J. Geom, 89(1-2), pp.138~147 (2008)
  21. R. Sharma, "Almost Ricci solitons and K-contact geometry", Monatsh. Math, 175(4), pp.621~628 (2014)
  22. Y. Wang, "Gradient Ricci solitons on almost Kenmotsu manifolds", Publ. Inst. Math, 98(112), pp.227~235 (2015)
  23. Y. Wang, "Ricci solitons on three-dimensional η-Einstein almost Kenmotsu manifolds", Taiwanese J. Math, 19(1), pp.91~100 (2015)
  24. Y. Wang, "Locally symmetric CR-integrable almost Kenmotsu manifolds", Mediterr. J. Math, 12(1), pp.159~171 (2015)
  25. Y. Wang, "On almost Kenmotsu manifolds satisfying some nullity distributions", ~
  26. K. Yano, "Integral formulas in Riemannian geometry" (1970), Marcel Dekker

관련 논문AI추천

이 간행물의 다른 논문 (11건)